# SDR USAA2012081600011

- Difficulty date: August 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 53,015 hours, 19,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RIGHT EMERGENCY EXIT LIGHT BROKEN (COVER) AT 2R DOOR.  REPLACED LENS COVER ON EMERGENCY EXIT LIGHT AT 2R DOOR.
